EconPapers    
Economics at your fingertips  
 

Chebyshev approximation of log-determinants of spatial weight matrices

Kelley Pace and James LeSage

Computational Statistics & Data Analysis, 2004, vol. 45, issue 2, 179-196

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (24)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(02)00321-3
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:45:y:2004:i:2:p:179-196

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:csdana:v:45:y:2004:i:2:p:179-196